| Model Number |
1219-28-248 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Today was informed of a patient with a recurrently dislocating thr.Index surgery was performed on (b)(6) 2021 using a pinnacle cup 1217-11-048 and liner 1219-28-048; the stem and head were provided by stryker.The liner was exchanged to the lipped variant 1219-28-248 on (b)(6) 2022 due to recurrent dislocation.The construct has continued to dislocate and the patient has been referred to dr in (b)(6).Dr wishes us to provide a custom made device to address the patient¿s challenges.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that no allegation or complaint is being made about the performance of our products or personnel: the surgeon suspects that the patient may have an unusual connective tissue disorder leading to insufficient stability in the unconstrained construct.The plan is to provide a dual mobility construct to sit within the indwelling shell - but we needed to generate a complaint reference number before we can proceed with the preparation of the custom device.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.